# SDR GAIA03098

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND RIGHT ELEVATOR SUPPORT RIB STATION 17.2 CRACKED.  REF FASI N/R 53208, REPLACED ELEVATOR SUPPORT RIB PER S/B 727-55A0091.  (M)
